JournalszaaVol. 1 , No. 5pp. 17–27

Gleichmässige asymptotische Darstellungen für Parameterintegrale mit zwei reellen Parametern

  • Hans-Joachim Schell

    Technische Universität Chemnitz, Germany
Gleichmässige asymptotische Darstellungen für Parameterintegrale mit zwei reellen Parametern cover
Download PDF

Abstract

Several asymptotic approximations, valid uniformly on certain α\alpha-intervals, are obtained for a class of integrals depending on two real parameters s and α\alpha, where ss tends to s0s_0. Two cases are considered: a) the integrand has a simple maximum interior to the interval of integration, b) the interval of integration contains no stationary point. In both cases the results still hold true if the stationary point coalesces with the lower limit of integration.

Cite this article

Hans-Joachim Schell, Gleichmässige asymptotische Darstellungen für Parameterintegrale mit zwei reellen Parametern. Z. Anal. Anwend. 1 (1982), no. 5 pp. 17–27

DOI 10.4171/ZAA/33